Go Back   tanTALK - Tanning Salon Business Owners Community > Off Topic > Say What ?????

Say What ????? This is a forum for tanning professionals to discuss topics and issues unrelated to the tanning industry.

Reply
 
LinkBack Thread Tools
Old 02-19-2008, 12:05 PM   #21 (permalink)
Don't you dare!
 
Tanzenite's Avatar
 
Join Date: Jun 2 2005
Posts: 1,816
Rep Power: 26 Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute Tanzenite has a reputation beyond repute
Re: Accutane

Yes, Accutane has VERY powerful side effects. Please talk to your doctor about them and be very careful. There was a class action lawsuit filed with that drug company b/c they failed to warn people about certain side effects. Depression is one. I have seen it first hand from someone very close to me. Just be careful.

On a side note, Accutane works wonders for acne!
Tanzenite is offline   Reply With Quote
Old 02-19-2008, 12:24 PM   #22 (permalink)
 
engfant's Avatar
 
Join Date: May 20 2003
Posts: 9,299
Rep Power: 25 engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute engfant has a reputation beyond repute
Re: Accutane

as does tanning but tanning doesn't cause organ failure.
__________________
Piccolo by PiedPiperPens.com. The finest oil vape pen available.
engfant is offline   Reply With Quote
Old 02-20-2008, 04:13 PM   #23 (permalink)
I'm Banned
 
Muffin's Avatar
 
Join Date: May 28 2006
Age: 31
Posts: 25
Rep Power: 0 Muffin has a spectacular aura about Muffin has a spectacular aura about
Re: Accutane

Stopped medication, and i'm feeling much better. I had other side effects like dizzyness, dry lips, bone pain, joint pain, etc.. Pretty nasty stuff.
Muffin is offline   Reply With Quote
Old 02-20-2008, 06:10 PM   #24 (permalink)
I'm Banned
 
Gidget's Avatar
 
Join Date: Jul 26 2005
Location: Québec, Canada
Posts: 8,521
Rep Power: 0 Gidget has a reputation beyond repute Gidget has a reputation beyond repute Gidget has a reputation beyond repute Gidget has a reputation beyond repute Gidget has a reputation beyond repute Gidget has a reputation beyond repute Gidget has a reputation beyond repute Gidget has a reputation beyond repute Gidget has a reputation beyond repute Gidget has a reputation beyond repute Gidget has a reputation beyond repute
Re: Accutane

My eldest son took Accutane for a while, his skin all cleared up and now its completely non acne.
Gidget is offline   Reply With Quote
Reply

Bookmarks



Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On

Similar Threads
Thread Thread Starter Forum Replies Last Post
accutane kelly@tantalize Skin Care 31 04-27-2009 03:13 PM
Accutane--- Wonder Drug??? BooBop Skin Care 27 06-10-2006 11:19 PM
Teenage Acne CHUNN Skin Care 139 04-14-2003 05:31 PM
What Are You??? fungirlz Skin Care 26 11-19-2002 06:40 AM


All times are GMT -5. The time now is 12:49 AM.


Powered by vBulletin® Version 3.7.2
Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
LinkBacks Enabled by vBSEO 3.1.0
Copyright 2009 - tanTALK.com

click here for advertising info!